# SDR UALA2010101803845

- Difficulty date: October 17, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 58,570 hours, 8,556 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

OVEN R31 STARTED TO OVERHEAT DURING THE PREPARATION OF THE MEAL SERVICE, EMITTED AN ELECTRICAL ODOR FLIGHT ATTENDANT SHUT OVEN DOWN IMMEDIATELY AND PULLED THE CIRCUIT BREAKER FOR THAT OVEN. REMOVED OVEN. CHK'D EVIDENCE OF ODOR FOUND NONE. DEACTIVATED OVEN PER MEL CARD. OVEN WAS RECENTLY REPLACED ON OCT16. CHECKED WIRE BUNDLE BEHIND PANEL GALLEY'S POWER CONTROL, NO DAMAGE FOUND. SUSPECTED CB-C004 AT FAULT. REPLACED OVEN AND MISSING BOLT, CHECKS OKAY.
